Strong convergence for nonexpansive mappings by viscosity approximation methods in Hadamard manifolds

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In 2010, Victoria Martin Marquez studied a nonexpansive mapping in Hadamard manifolds using Viscosity approximation method. Our goal in this paper is to study the strong convergence of the Viscosity approximation method in Hadamard manifolds. Our results improve and extend the recent research in the framework of Hadamard manifolds.


  • Keywords


    Hadamard Manifolds; Iteration Scheme; Nonexpansive Maps; Viscosity Method.

  • References


      [1] J. Chen, L. Zhang and T. Fan, "Viscosity approximation methods for nonexpansive mappings and monotone mappings", J. Math. Anal. Appl., Vol.334, (2007), pp: 1450-1461. http://dx.doi.org/10.1016/j.jmaa.2006.12.088.

      [2] P. Duan and S. He, "Generalized Viscosity approximation methods for nonexpansive mappings", Fixed Point Theory and Appl., Vol. 68, (2014), pp: 1-11.

      [3] M. P. DoCarmo, Riemannian geometry, Boston; Birkhauser, (1992).

      [4] O.P. Ferreira, L. R. Lucambio Perez and S. Z. Nemeth, "Singularities of monotone vactor fields and an extragradient-type algorithm", J. of Global Optim., Vol. 31, (2005), pp: 133-151 http://dx.doi.org/10.1007/s10898-003-3780-y.

      [5] O.P. Ferreira and P.R. Oliveira, "Proximal point algorithm on Riemannian manifolds", Journal of Optimization Theory and Applications, Vol.51, No.2, (2002), pp: 257-270.

      [6] T. H. Kim and H. K. Xu, "Strong convergence of modified Mann iterations", J. Math. Anal. Appl., Vol.61, No.1-2, (2005), pp: 51-60.

      [7] J. S. Jung, "Viscosity approximation method for a family of finite nonexpansive mappings in Banach spaces", Nonlinear Analysis, Vol.64, (2006), pp: 2536-2552. http://dx.doi.org/10.1016/j.na.2005.08.032.

      [8] C. Li, G. Lopez and V. Martin-Marquez, "Iterative algorithm for non-expansive mappings on Hadamard manifolds", Taiwanese J. of Mathematics, Vol.14, No.2 (2010), pp: 541-559.

      [9] A. Moudafi, "Viscosity approximation methods for fixed point problems", J. Math. Anal. Appl., Vol.241, (2000), pp: 46-55. http://dx.doi.org/10.1006/jmaa.1999.6615.

      [10] S. Z. Nemeth," Variational inequalities on Hadamard manifolds", Nonlinear Analysis, Vol.52, (2003), pp: 1491-1498. http://dx.doi.org/10.1016/S0362-546X(02)00266-3.

      [11] T. Sakai, Riemannian Geometry, Translations of Mathematical Monographs 149, American Mathematical Society, Providence, RI, (1996).

      [12] L. Y. Shi and R. D. Chen, "Strong Convergence of Viscosity approximation methods for nonexpansive mappings in CAT (0) spaces", J. of Applied Mathematics, (2012), pp: 1-12.

      [13] R. Walter, "On the metric projection onto convex sets in Riemannian spaces", Archiv der Mathematik, Vol.25, (1974), pp: 91-98. http://dx.doi.org/10.1007/BF01238646.

      [14] H. K. Xu, "Viscosity approximation methods for nonexpansive mappings", J. Math. Anal. Appl., Vol.298, (2004), pp: 279-291. http://dx.doi.org/10.1016/j.jmaa.2004.04.059.

      [15] H. K. Xu, "Iterative algorithms for nonlinear operators", J. Lon. Math. Soc., Vol. 66, (2002), pp. 240-256. http://dx.doi.org/10.1112/S0024610702003332.

      [16] H. K. Xu, "An Iterative approach to quadratic optimization", J. Optim. Theory Appl., Vol.116, (2003), pp: 659-678. http://dx.doi.org/10.1023/A:1023073621589.

      [17] X. Qin, Y. Su and C. Wu, "Strong convergence theorems for nonexpansive mappings by Viscosity approximation methods in Banach spaces", Mathematical J. of Okayama University, Vol.50, No.1, (2008), pp: 113-125.


 

View

Download

Article ID: 4239
 
DOI: 10.14419/ijamr.v4i2.4239




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.